# SDR CA990817034

- Difficulty date: August 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Solenoid Valve
- Part number: 54C546349
- Condition: Failed
- Location: Nlg
- Part time: 24,649 hours
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

(CAN) NOSE GEAR FAILED TO EXTEND WHEN GEAR SELECTED DOWN WITH RED LIGHT ILLUMINATED.  NOSE LANDING GEAR SOLENOID SEQUENCE VALVE REPLACED.
